MathSciNet Relay Station
MathSciNet bibliographic data
MR2338423 35J60 (35B65)
Jian, Huai-Yu; Wang, Xu-Jia Continuity estimates for the Monge-Ampère equation. SIAM J. Math. Anal. 39 (2007), no. 2, 608–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement